Addiction: Substance Abuse Community
tramadol abuse
About This Community:

This community is a place to share information and support with others who are trying to stop using drugs, prescription drugs, alcohol, tobacco or other addictive substances. Discuss with others, the symptoms of addiction, addiction recovery, ways to quit like tapering and cold turkey, and withdrawal symptoms. If you are interested in general "chat", please visit our Addiction Social Community.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

tramadol abuse

how long it takes for tramadol to be out of your sistem?how many days of withdrawal i have to go trhu?
Related Discussions
11 Comments Post a Comment
Blank
Avatar f tn
Oh boy:)  I really think it depends on how long and the dose of tramadol you have been on.  I have been off tramadol for 11 days now and I am still having wd symptoms.  Restless legs ( the jimmy legs as I like to call them) are bad right now.  I was on very high doses for 3 years.  Everyday, I feel a little better.  I hear from others that tramadol wd is the worst.  Try the Thomas receipe to help ease the wd symptoms.  I wish you all the luck in this battle.  
Blank
199177 tn?1332183097
withdrawl takes 5 to 7 days
Blank
983679 tn?1276836936
please dont quit tramodol cold turkey, it can have bad affects, tramadol w/ds are like five days i beleive but I do also believe tramadol has a lil more emotional w/ds with it because of the anti-depressant effect the meds have on people..How much were you takin? how long? did you taper or quit cold turkey? is there a doctor involved?
Blank
Avatar f tn
I was a professional soccer player when I was 17,then too ME out of a virus,I hated all medication as my parents both had their own addictions.unfortunatly the constant pain got a hold of me and I got dependant on codeine then addicted to it.10 years later I have a different demon,trammadol,I'm addicted bad,filling all my scripts early and ordering off the internet,I'm in trouble, I looked in the mirror today and realised something,I'm a druggie,help me get off these someone please
Blank
Avatar f tn
I was a professional soccer player when I was 17,then too ME out of a virus,I hated all medication as my parents both had their own addictions.unfortunatly the constant pain got a hold of me and I got dependant on codeine then addicted to it.10 years later I have a different demon,trammadol,I'm addicted bad,filling all my scripts early and ordering off the internet,I'm in trouble, I looked in the mirror today and realised something,I'm a druggie,help me get off these someone please
Blank
Avatar f tn
Omg please help me. I'm going insane. I have no one to help me through this detox.
Blank
1331115 tn?1401672466
This is a very old thread, Manders you should start your own thread so we can help you. To start your own thread go to the "Post a Question" at the top and post. This way more people can see it and you will get more response. We will help guide you through this.
Blank
Avatar m tn
Did the tramadol eventually bring on a lot of aggression, irritability and angst while on them ?
Blank
Avatar m tn
Hi
My mother 80 years old has been taken off tramadol with sever back pain.
She is struggling after being given codeine.
For the last 2 years she has been hearing singing on a night.
It appears they are auditory hallucinations.
Since coming off 2 weeks ago she is still having unusually
Banging sounds through the day and night. Does anyone know if
This could be a withdrawal symptom from coming off the tramadol
She is in terrible pain and the codeine is giving here constipation.
I think I will have to take here back to the docs but I am not holding
Out much hope for a solution to here pain.
She is presently recovering from a aneurism (aneurysm) operation so is very weak.


Blank
3197167 tn?1348972206
Hey tanky!  I, too, had auditory hallucinations.  I actually just found out yesterday that it is a very real condition called MES (musical ear syndrome)
Nobody knew what was going on with me and just looked at me like I was NUTS!!  I had ringing, and heard a radio station when there wasn't a radio even on!  I had also overdosed myself with AD (antidepressants) while I was weaning off of pain pills.  I had MAJOR seratonin syndrome.  It only complicated the other withdrawals.  Since your Mom was taking Tramadol and it is a synthetic opiate pain med AND ALSO has an antidepressant in it, her body may be reacting to NOT having the AD in her.  Was she weaned properly off the Tramadol?  A lot of drs don't think (or know or admit) that Tramadol is addictive.  Also, because it has an AD in it, it is much wiser and safer to wean off it.  You can learn a lot online about MES.  It has helped me tremendously to understand (after the fact, of course) but it still helped me.  Also, this is a very old thread on this forum, if you hit the orange post a question at the top of the page and start a new thread, more people will respond and share with you.
Blessings to you and your Mom~  (my mom is also 80 yrs old)
Blank
3197167 tn?1348972206
Also, Colace (generic Docusate Sodium) is a stimulant free laxative that I took right after surgery.  It helps with the constipation.  A natural alternative is Aloe Vera, juice or capsules.  Just don't want her to suffer either.  That can be miserable!
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Addiction Answerers
406584 tn?1399591666
Blank
10356
Avatar m tn
Blank
gnarly_1
phoenix, AZ
495284 tn?1333897642
Blank
dominosarah
City of Dominatrix, MN
1235186 tn?1339127464
Blank
atthebeach
on the beach, NJ
4522800 tn?1459192030
Blank
VICourageous
ID
1970885 tn?1435864028
Blank
kyle505
Sacramento, CA